MathOverflow is a question and answer site for professional mathematicians. It's 100% free, no registration required.

Sign up
Here's how it works:
  1. Anybody can ask a question
  2. Anybody can answer
  3. The best answers are voted up and rise to the top

Hello,

I am looking for a reference giving the solution of the linear Riemann-Hilbert problem in multiply-connected domains of C. Many authors refer to Gakhov's book, but the presentation is quite confusing. Do you know a more modern reference for this ? Thank you very much for your help!

share|cite|improve this question

There seems to be a few papers around, see, for example:

Matrix Riemann–Hilbert problems and factorization on Riemann surfaces

Câmara, dos Santos & dos Santos

Journal of Functional Analysis 255 (2008) 228–254

share|cite|improve this answer
    
Thank you very much for all your answers! Best regards. Toccata – Toccata Oct 24 '12 at 14:42

Your Answer

 
discard

By posting your answer, you agree to the privacy policy and terms of service.

Not the answer you're looking for? Browse other questions tagged or ask your own question.